# SDR COMA0660422

- Difficulty date: July 8, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 18,354 hours, 16,854 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 9960013
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5575 - AFTER DEPARTURE FROM CVG RECEIVED A STAB-MACH TRIM CAUTION MESSAGE, CREW DECLARED AN EMERGENCY, FLIGHT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  REPLACED THE TRIM DISCONNECT SWITCH.
